# SDR AWXA200200856

- Difficulty date: August 15, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Attach Angle
- Part number: 313A1355213
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -  DURING C-16 CHECK 2 EACH CRACKS WERE FOUND ON ATTACH ANGLES OF #1 PYLON, JUST AFT OF LOWER HEATSHIELD BLANKET. MAINTENANCE REMOVED CRACKED ATTACH ANGLES JUST AFT OF LOWER HEATSHIELD BLANKET, FABRICATED 2 EACH REPLACEMENT ATTACH ANGLES, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5400-02241-TB1.
